# SDR ASAA2020012171892

- Difficulty date: January 17, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 43,804 hours, 13,359 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK AMBER LIGHT ILLUMINATED ON MASTER CAUTION, IT RESET WITH MASTER CAUTION RESET. COMPLETED QRH CHECKLIST. GROUNDED - YES. RAN PACK ZONE TEMP CONT BITES- #1 SHOW THIS PACK TCV. CLEARED FAULT- FAULT DID NOT COME BACK ON NEXT TEST. RAN PACKS HOT/COLD MULTIPLE TIMES - NO DEFECTS NOTED.
